MathSciNet Relay Station
MathSciNet bibliographic data
MR657940 62M09 (62F12)
Tsirelʹson, B. S. A geometric approach to maximum likelihood estimation for an infinite-dimensional Gaussian location. I. (Russian) Teor. Veroyatnost. i Primenen. 27 (1982), no. 2, 388–395.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement